MathSciNet Relay Station
MathSciNet bibliographic data
MR1093966 60E15 (60G99 60J80 60K25 62N05)
Shaked, Moshe; Shanthikumar, J. George Parametric stochastic convexity and concavity of stochastic processes. Ann. Inst. Statist. Math. 42 (1990), no. 3, 509–531.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement